MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS PKG, VISUM LED 2 SURGICAL LIGHT CAMERA READY, LC; LIGHT, SURGICAL, CEILING MOUNTED

STRYKER-COMMUNICATIONS PKG, VISUM LED 2 SURGICAL LIGHT CAMERA READY, LC; LIGHT, SURGICAL, CEILING MOUNTED
Model Number 0682400138
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient returned with a burn a period of time after completion of a medical procedure in which 3 overlapping stryker visum led lights were used.Additional plastic surgery was needed to address the burn.In the stryker user manual, use of no more than two lights overlapping is recommended.During design, the temperature of surfaces lighted by our surgical light is considered through total irradiance measurements.Stryker led lights are compliant with iec60601-2-41, the medical electrical safety standard that describes the basic safety and essential performance of surgical lights and verified by a third party facility.This standard requires that: the total irradiance of a single light does not exceed 1000w/m2.As explained in our user manual, based on laboratory testing, the visum led light measures at less than or equal to 550 w/m2.The ratio of irradiance and illuminance shall not exceed 6mw/m2*lux as explained in our user manual, based on laboratory testing, the visum led light measured at less than or equal to 3.3mw/m2*lux.Additionally, the lights were tested on site and exhibited normal characteristics of visum led lights.The root case is the overlapping of more than two lights, which is off label use.
 
Event or Problem Description
It was reported a patient burn occurred in operating room 14.Injury sustained required additional surgical intervention.

Brand Name
PKG, VISUM LED 2 SURGICAL LIGHT CAMERA READY, LC
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key13174926
Report Number0002031963-2022-00001
Device Sequence Number5934653
Product Code FSY
UDI-Device Identifier07613327054422
UDI-Public07613327054422
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0682400138
Device Catalogue Number0682400138
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown